Heteroclinic orbits for a class of hamiltonian systems on riemannian manifolds

Fei Liu, Jaume Llibre, Xiang Zhang

Research output: Contribution to journalArticleResearchpeer-review

1 Citation (Scopus)

Abstract

Let M be a smooth Riemannian manifold with the metric (gij) of dimension n, and let H = 1/2 gij (q)pipj + V (t, q) be a smooth Hamiltonian on M, where (gij) is the inverse matrix of (gij). Under suitable assumptions we prove the existence of heteroclinic orbits of the induced Hamiltonian systems.
Original languageEnglish
Pages (from-to)1097-1111
JournalDiscrete and Continuous Dynamical Systems
Volume29
Issue number3
DOIs
Publication statusPublished - 1 Mar 2011

Keywords

  • Hamiltonian system
  • Heteroclinic orbit
  • Riemannian manifold
  • variational method

Fingerprint Dive into the research topics of 'Heteroclinic orbits for a class of hamiltonian systems on riemannian manifolds'. Together they form a unique fingerprint.

Cite this